# SDR VNAA20240618004

- Difficulty date: April 22, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670310713
- Condition: Damaged
- Location: Bs 295-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES (14 EAS) ON FUSELAGE SKIN AT FS 295 TO FS 693 BTW STGR 23RH TO STGR 14RH.     LIGHTNING STRIKES (14 EAS) ON FUSELAGE SKIN AT FS 295 TO FS 693 BTW STGR 23RH TO STGR 14RH WERE REPAIRED PER CRJ-900 SRM 53-00-00-201-003-A03 AND REO 690-53-21-1769 REV --
